# SDR TAOA119705

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- Engine: Pwa JT8D17
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 8DJ88LWX
- Condition: Failed
- Location: Nr 1 Fuel Flow
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6400 - DCA-LGA - JUST BEFORE LANDING A SMALL AMOUNT OF SMOKE ENTERED THE COCKPIT, SUSPECTED THE NR 1 FUEL FLOW INDICATOR.  REPLACED NR 1 FUEL FLOW INDICATOR.  (M)
